MAUDE Adverse Event Report: B BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION

B BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION
Model Number 8713050
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 12/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).A follow-up report will be provided after the examination results are available.Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.
 
Event or Problem Description
According to the customer: "we were informed a patient present to (b)(6) on (b)(6) 2024 (time unknown) into the acute treatment area.The patient was given iv crystalloid fluids (actual fluid/amount/rate all unknown) informed they were delivered into a peripheral cannula via the b.Braun infusomat space pump with the space airstop line (line or pump).Please note: we have no further information ref serial numbers/batch numbers.The child had signs of 2 x clinical seizures, with the likelihood of an air embolism in the brain post scans.Hyperbaric therapy was also given to the child, the child has since been discharged home we were advised." 12hours.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).Please note, this device is distributed outside the us and no gudid information exists.It is being reported due to a similar device being marketed within the us with the following info: udi number (b)(4).Premarket submission # (b)(4).Additional information d4: device information updated, d9 device returned to manufacturer, h4: device manufacturer date.General information: complaint: (b)(4).Information to the sample: model: infusomat space.Article number: 8713050.Serial number/batch: (b)(6).Software version: n030005.Hours of operation: 813.Further information: n/a.Investigation results: history inspection: the device history files were read and analyzed.The device history files from 2024-12-04 were investigated.The air bubble alarm could be found in the history files, two times.No other abnormalities were found in the device and alarm history.Visual inspection: a visual inspection was performed.The cover caps on the screw pillars, and the technician seal (61-02-020) on the lower housing were intact and undamaged.The device is in a clean state and no visible damaged are to locate.Functional inspection: a functional test was performed.The device passes the self test.A space line was inserted, and the pump identified the line and it could be selected from the menu.It was possible to put the pump in operation.Individual inspection: for checking the air-sensor a space line was filled with water and was inserted in the infusomat.With the operating unit closed, a value of 43mv (rated value < 100mv) was measured for the air and a value of 1931mv (rated value between 1100mv[?]2250mv) was measured as water equivalent.All measured values are within our specification.Furthermore, the pump was started with a rate of 250ml.With the help of an omnifix-h 1ml syringe scattered bubbles of 0,1ml and 0,25ml were injected to test the correct function of the air sensor.All measured values are within our specification.A long-term test about 24 hours was performed.A space line was inserted, and the infusion started with a rate of 250ml/h.During the infusion no malfunction could be detected.Disassembling: during the investigation no faults could be detected, to investigate the inside of the device, only the upper housing was removed.No damage or soiling could be found.Judgment: the complaint could not be confirmed.Summing up all tests, the infusomat space operates within our specification.No product deviation.

Brand Name
INFUSOMAT®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key21412849
Report Number9610825-2025-00093
Device Sequence Number13125540
Product Code FRN
UDI-Device Identifier04046963716752
UDI-Public(01)04046963716752
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8713050
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date04/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown